# SDR DALA2019082855029

- Difficulty date: August 24, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,973 hours, 37,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT, -Y765, FRAME 68 IN THE AFT GALLEY AREA,  REPLACED THE FLOOR SUPPORT BETWEEN FRAMES 66 & 70 IAW DWG D534720000, ISSUE AF, AND  SRM 51-72-11.
